# SDR DALA2021060803130

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N387DN
- Make and model: Airbus A321-211
- Aircraft serial: 9025
- Aircraft time: 5,178 hours, 2,322 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES OF UNIDENTIFIED SOURCE REPORTED NEAR OVER WING EXITS DURING CRUISE. ODOR REPORTEDLY SMELLED LIKE NATURAL GAS THEN COMPLETELY RESOLVED DURING TROUBLESHOOTING. C/W NO GO ODI CHECKLIST AND FOUND SOURCE OF SMELL TO BE A BROKEN LIGHTER IN THE MID LAV. CREW REPORTS SMELL WAS ONLY TEMPORARY AND WAS NOT A PROBLEM FOR THE REMAINDER OF THE FLIGHT. C/W JIC 0550-2002. A/C OK FOR CONT SVC. (LP# 7768716)
